# SDR WVER2017072205

- Difficulty date: July 22, 2017
- Submitted: July 22, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 34,567 hours, 24,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331667
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO THE ELECTRICAL BAY FLOOR AT FS 193.00 RIGHT HAND SIDE IAW REO 670-53-11-509 REV D, DATED 2016-06-29 AND SERVICES CORPORATION EO CL600-2C10-53-L05199 DATED 7/7/2017.
